# SDR USAA920081277

- Difficulty date: June 19, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654795944
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - AFT CARGO DOOR CUTOUT FORWARD FRAME HAS A .500 INCH CRACK AT LOWER DOOR STOP BS 827 BETWEEN S23-24R.  REPAIRED AFT CARGO DOOR CUTOUT FORWARD FRAME AT LOWER DOOR STOP BS 827 BETWEEN S23-24R IAW BOEING 737 DRAWING 69-42945 AND SRM 51-40-02.  (S)
